Acute pancreatitis induced by Daratumumab during multiple myeloma maintenance.
Аннотация
IntroductionAcute pancreatitis is a potential but rare adverse drug reaction. We report a delayed-onset case induced by daratumumab during multiple myeloma maintenance.Case ReportA 60-year-old non-smoking male under maintenance therapy with daratumumab, lenalidomide, and dexamethasone presented with sudden-onset acute abdominal pain and severe enzymatic elevation (amylase >40x ULN). Biliary and metabolic etiologies, as well as lenalidomide triggers, were thoroughly ruled out.Management & OutcomeDiscontinuation of daratumumab and conservative management led to complete clinical and biochemical recovery. A Naranjo algorithm score of 5 indicated a probable causal relationship.DiscussionCD38 inhibition may alter intracellular calcium homeostasis in pancreatic tissue, prompting long-term proactive pharmacovigilance in onco-hematology units even during late maintenance phases.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.